Weather , , 0°C

Bleeding Through Nose, Rashes! See What Self Medication Did To UNIPORT Graduate (Graphic Photos)

Bleeding Through Nose, Rashes! See What Self Medication Did To UNIPORT Graduate (Graphic Photos)
September 18
07:56 2018

A UNIPORT graduate,Abraham Okodugha,took to Facebook to solicit for help after he was adversely affected by the self medication he is taking.Below is what he wrote….

Loading...

‘Good people of God thanks for ur continuous prayers n encouragement, my name is ABRAHAM OKODUGHA a graduate of geology from uniport. plz i now need ur financial assistance to be able to access proper medical attention n get admitted for rehabilitation cos am reacting to the painkillers I was on for long due to self medication which was my fault looking for cheap relief n now it have caused worse damage to my body n only God knows how much damage it’s caused, I know am paying for my own ignorance n foolish decision of self medication, the symptoms are getting worse daily n my body swelling n decaying with very offensive odour which makes it impossible to stay among pple. Plz I need ur help to save my life for I can’t afford it myself, was hoping I cld work n hustle to save enough to attend to it myself but it’s rapid growth n spread makes it impossible so I need all the help I can get to get through this, as shameful n embarrassing it might be for me to do this it’s better I pass through shame n reproach n save my life than to die in silence cos of pride n fear of public Stigma. My gd God bless u as u have compassion on me to assist in saving my life for I might not survive long without proper medical attention cos I can nolonger rely on self medication to survive’

Similar Posts:

    None Found

Loading...

2 Comments

No Comments Yet!

There are no comments at the moment, do you want to add one?

Write a comment

Write a Comment